Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Boundary points as limit functions of iterated holomorphic function systems

Author: Kourosh Tavakoli
Journal: Proc. Amer. Math. Soc. 137 (2009), 1971-1976
MSC (2000): Primary 30D05; Secondary 30C35, 30C70, 30C75, 37F10
Published electronically: January 27, 2009
MathSciNet review: 2480278
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ c$ is a boundary point of a non-relatively compact subdomain of the unit disk, there always exists an iterated holomorphic function system with the constant $ c$ as a limit function.

References [Enhancements On Off] (What's this?)

  • 1. A. F. Beardon, T. K. Carne, D. Minda and T. W. Ng, Random iteration of analytic maps, Ergodic Theory and Dynam. Sys. 24 (2004), 659-675. MR 2060992 (2005b:37086)
  • 2. L. Carleson and T. W. Gamelin, Complex Dynamics, Springer-Verlag, 1993. MR 1230383 (94h:30033)
  • 3. J. Gill, Compositions of analytic functions of the form $ F_n(z)=F_{n-1}(f_n(z)), f_n(z) \rightarrow f(z),$ J. Comput. Appl. Math. 23 (2) (1988), 179-184. MR 959476 (89i:30028)
  • 4. L. Keen and N. Lakic, Accumulation points of iterated function systems, in Complex Dynamics: Twenty-Five Years after the Appearance of the Mandelbrot Set, Contemp. Math., 396, eds. R. Devaney and L. Keen, Amer. Math. Soc., 2006. MR 2209089 (2007e:30030)
  • 5. L. Keen and N. Lakic, Random holomorphic iterations and degenerate subdomains of the unit disk, Proc. Amer. Math. Soc. 134 (2006), no. 2, 371-378 (electronic). MR 2176004 (2007a:37056)
  • 6. L. Keen and N. Lakic, Hyperbolic Geometry from a Local Viewpoint, Cambridge University Press, 2007. MR 2354879 (2008h:30001)
  • 7. L. Lorentzen, Compositions of contractions, J. Comput. Appl. Math. 32 (1990), 169-178. MR 1091787 (92f:30035)
  • 8. J. Milnor, Dynamics in One Complex Variable, 3rd edition, Princeton University Press, 2006. MR 2193309 (2006g:37070)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D05, 30C35, 30C70, 30C75, 37F10

Retrieve articles in all journals with MSC (2000): 30D05, 30C35, 30C70, 30C75, 37F10

Additional Information

Kourosh Tavakoli
Affiliation: Department of Mathematics, The City University of New York Graduate Center, 365 Fifth Avenue, New York, New York 10016
Address at time of publication: Department of Mathematics, Fordham University, 441 E. Fordham Road, Bronx, New York 10458

Keywords: Iterated function system, non-relatively compact, holomorphic map
Received by editor(s): October 31, 2007
Published electronically: January 27, 2009
Dedicated: This paper is dedicated to my mother.
Communicated by: Jane M. Hawkins
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society